# SDR USAA2011033191294

- Difficulty date: March 15, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871124
- Part serial: 1147
- Condition: Cracked
- Location: Service Door
- Part time: 38,051 hours, 25,589 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON FORWARD SERVICE DOOR AT AFT SIDE OF DOOR AT 3RD & 4TH STOP FITTINGS FROM THE TOP.  REPAIRED AFT SIDE OF FORWARD SERVICE DOOR AT 3RD & 4TH STOP FITTINGS FROM THE TOP IAW EA 102740.
